Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2004, Volume 44, Number 12, Pages 2268–2275 (Mi zvmmf737)  

Propagation of evanescent waves along the free surface of the fluid-saturated porous medium

H. H. Ilyasov

A. Ishlinsky Institite for Problems in Mechanics, Russian Academy of Sciences

Full text: PDF file (861 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2004, 44:12, 2159–2165

Bibliographic databases:
UDC: 519.6:517.958:536.327
MSC: Primary 74J15; Secondary 74F10, 76S05
Received: 21.08.2003

Citation: H. H. Ilyasov, “Propagation of evanescent waves along the free surface of the fluid-saturated porous medium”, Zh. Vychisl. Mat. Mat. Fiz., 44:12 (2004), 2268–2275; Comput. Math. Math. Phys., 44:12 (2004), 2159–2165

Citation in format AMSBIB
\Bibitem{Ily04}
\by H.~H.~Ilyasov
\paper Propagation of evanescent waves along the free surface of the fluid-saturated porous medium
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2004
\vol 44
\issue 12
\pages 2268--2275
\mathnet{http://mi.mathnet.ru/zvmmf737}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2124969}
\zmath{https://zbmath.org/?q=an:1112.74032}
\transl
\jour Comput. Math. Math. Phys.
\yr 2004
\vol 44
\issue 12
\pages 2159--2165


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf737
  • http://mi.mathnet.ru/eng/zvmmf/v44/i12/p2268

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:173
    Full text:66
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021